MAUDE Adverse Event Report: ETHICON INC. VCL CT BRD VIO 8X18IN 1 S/A MO-4 CR; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. VCL CT BRD VIO 8X18IN 1 S/A MO-4 CR; SUTURE, ABSORBABLE, SYNTHETIC
Model Number J702D
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Wound Dehiscence (1154)
Date of Event 01/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #(b)(4).A manufacturing record evaluation was performed for the finished device pmz331 batch number, and no non-conformances were identified.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent attempts are being made to clarify the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.The patient demographic info: age, weight, bmi at the time of index procedure? date and indication of index surgical procedure? on what tissue was the suture used? what was the tissue condition, i.E., normal or thin, calcified, fragile, diseased? how was the suture placed (interrupted or continuous)? how was the suture tied (square knot or multiple knots one end)? what were current symptoms following the index surgical procedure? onset date? what date did the patient present with vaginal cuff dehiscence (# post op days)? what type of procedure; laparoscopic, laparoscopic assisted, or robotic? was the cuff transabdominally or vaginally closed? please specify suture issue, deficiency or anomaly before, during or after the suture placement? what medical intervention was done to manage vaginal cuff dehiscence symptoms? if a surgical intervention was performed, provide date and details (operation notes)? what was the appearance of the suture during the re-operation? other relevant patient comorbidities/concomitant medications? what is physician¿s opinion as to the etiology of or contributing factors to this event? what is the patient current status? are there any representative samples available for return? is the hcp interested in speaking with ethicon engineering and medical personnel? if information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient underwent a laparoscopic vaginal hysterectomy in 2020 and the suture was used.Post-operatively the patient experienced vaginal cuff dehiscence.Additional information has been requested.

Brand Name
VCL CT BRD VIO 8X18IN 1 S/A MO-4 CR
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key10659766
Report Number2210968-2020-07851
Device Sequence Number11414241
Product Code GAM
UDI-Device Identifier10705031042353
UDI-Public10705031042353
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K022269
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2024
Device Model NumberJ702D
Device Catalogue NumberJ702D
Device Lot NumberPMZ331
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/18/2020
Initial Report FDA Received Date10/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1